# SDR YV3R2019032300054

- Difficulty date: March 12, 2019
- Submitted: March 23, 2019
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: C-FHM
- Make and model: Robsin R44RAVENII
- Aircraft serial: 12836
- Aircraft time: 915 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Warning Horn
- Part number: B3206
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED LOW RPM WARNING HORN P/N: B320-6 WILL NOT WORK UNTIL TAPPED WHEN TESTING.
